# SDR SWIA202309070005

- Difficulty date: September 5, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 41,051 hours, 27,181 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Dented
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA81547-690-54-14-698   N809SK,MXCODEID65143-PR - SMALL DENT UNDERSIDE OF LH ENGINE FAN COWL  (1 Â½" L X Â½Â€? W X 3/32Â€? D).PER REO 690-54-14-698 REV "A"- THIS TEMPORARY DISPOSITION IS VALID FOR 1200 FLIGHT HOURS FROM THE TIME OF INCORPORATION OFTHIS REO AT REV ''A", PART NUMBER:   - , SERIAL NUMBER: 15086, POSITION: (FILED CLOSED)REMOVED AND REPLACED LH LOWER FAN COWL DOOR IN REFERENCE TO CRJ 900 AMM 71-11-01.
